Discussions By Condition: General well-being

chronic fatigue

Posted In: General well-being 1 Replies
  • Posted By: marissa2h2h
  • February 8, 2007
  • 09:07 AM

I am concerned having had chronic fatigue and polyalthrialgia for four years now after taking a drug for skin complaint, the Dr thinks I will not recover and may end up in a wheelchair. I am a mature student in my second of a four-year course. I have the luxury of planning my own day at the moment so if I have a tired attack I can go to bed immediately, but a full time employer will not understand this, I’m worried I will never hold down a job for very long, hence go back to the way I was before my degree, living in poverty and disgusting living conditions, due to lack of energy and not being able to keep up, physically or mentally, with a job. I am coping ok at the moment with my degree, but hoping for the future, are there any more success stories, or coping mechanisms for anyone with this condition?

Reply Flag this Discussion

1 Replies:

  • This is same problem that I was facing for few months but recently I got the product of my choice that not only suited me but has given back my energy. Your problem sounds similar to me. I found B-12 Patch while surfing Internet. The site is b12patch.com. It’s a good product. Apply B-12 Patch to a clean and dry area of the skin behind the ear lobe on the neck. Try it, may be it will help. Good luck.
    jordan_768 1 Replies
    • February 9, 2007
    • 09:12 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?